# SDR DALA2023042703269

- Difficulty date: April 26, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 89,673 hours, 40,591 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3238 GATE AGENT REPORTS L1 DOOR HARD TO OPEN. CORRECTIVE ACTION: R/R SUPPORT ARM BUSHINGS, YOKE AND PIN, R/R LOWER HINGE HALF FITTING AT DOOR CUTOUT PER A320 IPC 52-11-01-09. OPS CHECK GOOD. (4697551)
